CSpace

Browse/Search Results:  1-10 of 378 Help

Selected(0)Clear Items/Page:    Sort:
Semi-rational vector rogon-soliton solutions and asymptotic analysis for any n-component nonlinear Schrodinger equation with mixed boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2022, 卷号: 432, 页码: 15
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Zhang, Minghe;  Zhou, Zijian;  Yan, Zhenya
Favorite  |  View/Download:48/0  |  Submit date:2022/04/29
N-component NLS equation  Mixed non-zero and zero backgrounds  Semi-rational rogon-soliton solutions  Soliton-like solutions  Asymptotic analysis  
Holomorphic Immersions of Bi-Disks into 9D Real Hypersurfaces with Levi Signature (2,2) 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2022, 卷号: 2022, 期号: 7, 页码: 5466-5505
Authors:  Foo, Wei Guo;  Merker, Joel
Favorite  |  View/Download:43/0  |  Submit date:2022/04/29
Semi-rational vector rogon-soliton solutions of the five-component Manakov/NLS system with mixed backgrounds 期刊论文
APPLIED MATHEMATICS LETTERS, 2022, 卷号: 125, 页码: 8
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Zhou, Zijian;  Yan, Zhenya
Favorite  |  View/Download:42/0  |  Submit date:2022/04/02
Five-component Manakov system  Non-zero/zero background  Semi-rational solutions  Rogue waves/rogons  Solitons  
Improved two-step Newton's method for computing simple multiple zeros of polynomial systems 期刊论文
NUMERICAL ALGORITHMS, 2022, 页码: 32
Authors:  Li, Nan;  Zhi, Lihong
Favorite  |  View/Download:26/0  |  Submit date:2022/04/02
Polynomial system  Simple multiple zero  Newton's method  Quadratic convergence  
Wave Phenomena to the Three-Dimensional Fluid-Particle Model 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2022, 卷号: 243, 期号: 2, 页码: 1019-1089
Authors:  Li, Hai-Liang;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:37/0  |  Submit date:2022/04/02
Strong and weak interactions of rational vector rogue waves and solitons to any n-component nonlinear Schrodinger system with higher-order effects 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2022, 卷号: 478, 期号: 2257, 页码: 23
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:34/0  |  Submit date:2022/04/02
rational vector rogue waves  rational vector solitons  weak and strong interactions  n-component nonlinear wave system with higher-order effects  modified Darboux transform  
The even parity Goldfeld conjecture: Congruent number elliptic curves 期刊论文
JOURNAL OF NUMBER THEORY, 2022, 卷号: 230, 页码: 161-195
Authors:  Burungale, Ashay;  Tian, Ye
Favorite  |  View/Download:29/0  |  Submit date:2022/04/02
L-function  Selmer group  Goldfeld conjecture  BSD conjecture  Quadratic twist  Tunnell's theorem  Congruent numbers  
Generalized Confidence Intervals for Zero-Inflated Pareto Distribution 期刊论文
MATHEMATICS, 2021, 卷号: 9, 期号: 24, 页码: 9
Authors:  Wang, Xiao;  Li, Xinmin
Favorite  |  View/Download:26/0  |  Submit date:2022/04/02
zero-inflated Pareto distribution  fiducial generalized pivotal quantity  fiducial generalized confidence interval  coverage probability  
Rational vector rogue waves for the n-component Hirota equation with non-zero backgrounds 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2021, 卷号: 427, 页码: 13
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Wang, Li;  Zhang, Minghe;  Yan, Zhenya
Favorite  |  View/Download:52/0  |  Submit date:2022/04/29
n-component Hirota equation  Non-zero backgrounds  Modified Darboux transform  Multiple roots  Rational RWs and W-shaped solitons  Non-integrable deformation  
The multi-triple-pole solitons for the focusing mKdV hierarchy with nonzero boundary conditions 期刊论文
MODERN PHYSICS LETTERS B, 2021, 卷号: 35, 期号: 32, 页码: 24
Authors:  Weng, Weifang;  Yan, Zhenya
Favorite  |  View/Download:26/0  |  Submit date:2022/04/02
Modified KdV hierarchy  nonzero boundary conditions  Riemann-Hilbert problem  multi-triple-pole solitons and breathers